Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 10

All articles in this issue are freely accessible.

On the sum formula for the $q$-analogue of non-strict multiple zeta values
Yasuo Ohno and Jun-Ichi Okuda.
Proc. Amer. Math. Soc. 135 (2007), 3029-3037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322731
A smooth invariant not a smooth function of the invariant polynomials
Larry Bates.
Proc. Amer. Math. Soc. 135 (2007), 3039-3040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322732
On the number of certain Galois extensions of local fields
Da-sheng Wei and Chun-gang Ji.
Proc. Amer. Math. Soc. 135 (2007), 3041-3047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322733
Clusters and seeds in acyclic cluster algebras
Aslak Bakke Buan, Robert J. Marsh, Idun Reiten and Gordana Todorov; \protect\break with an Appendix coauthored in addition by P. Caldero; B. Keller.
Proc. Amer. Math. Soc. 135 (2007), 3049-3060
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2322734
Product rule wins a competitive game
Andrew Beveridge, Tom Bohman, Alan Frieze and Oleg Pikhurko.
Proc. Amer. Math. Soc. 135 (2007), 3061-3071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322735
On the degree of Hilbert polynomials associated to the torsion functor
Daniel Katz and Emanoil Theodorescu.
Proc. Amer. Math. Soc. 135 (2007), 3073-3082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322736
The link of the germ of a semi-algebraic metric space
Guillaume Valette.
Proc. Amer. Math. Soc. 135 (2007), 3083-3090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322737
Semiprime smash products and $H$-stable prime radicals for PI-algebras
V. Linchenko and S. Montgomery.
Proc. Amer. Math. Soc. 135 (2007), 3091-3098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322738
$L$-functions of twisted diagonal exponential sums over finite fields
Shaofang Hong.
Proc. Amer. Math. Soc. 135 (2007), 3099-3108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322739
On mod 3 Galois representations with conductor 4
Hyunsuk Moon.
Proc. Amer. Math. Soc. 135 (2007), 3109-3113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322740
Orders at infinity of modular forms with Heegner divisors
Carl Erickson, Alison Miller and Aaron Pixton.
Proc. Amer. Math. Soc. 135 (2007), 3115-3126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322741
A new proof of the transformation law of Jacobi’s theta function $𝜃_{3}(w,𝜏)$
Wissam Raji.
Proc. Amer. Math. Soc. 135 (2007), 3127-3132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322742
On unboundedness of maximal operators for directional Hilbert transforms
G. A. Karagulyan.
Proc. Amer. Math. Soc. 135 (2007), 3133-3141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322743
Convergence of almost-orbits of nonexpansive semigroups in Banach spaces
Anthony To-Ming Lau, Koji Nishiura and Wataru Takahashi.
Proc. Amer. Math. Soc. 135 (2007), 3143-3150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322744
Dimension functions of Cantor sets
Ignacio Garcia, Ursula Molter and Roberto Scotto.
Proc. Amer. Math. Soc. 135 (2007), 3151-3161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322745
Stability of the equator map for the Hessian energy
Min-Chun Hong and Bevan Thompson.
Proc. Amer. Math. Soc. 135 (2007), 3163-3170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322746
Transport in the one-dimensional Schrödinger equation
Michael Goldberg.
Proc. Amer. Math. Soc. 135 (2007), 3171-3179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322747
SVEP for multipliers on a faithful commutative Banach algebra
Janko Bracic and Martin Jesenko.
Proc. Amer. Math. Soc. 135 (2007), 3181-3185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322748
Period two implies all periods for a class of ODEs: A multivalued map approach
Jan Andres, Tomás Fürst and Karel Pastor.
Proc. Amer. Math. Soc. 135 (2007), 3187-3191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322749
Extremal extensions for the sum of nonnegative selfadjoint relations
Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler.
Proc. Amer. Math. Soc. 135 (2007), 3193-3204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322750
On the characteristic polynomial of the almost Mathieu operator
Michael P. Lamoureux and James A. Mingo.
Proc. Amer. Math. Soc. 135 (2007), 3205-3215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322751
A strong comparison principle for the $p$-Laplacian
Paolo Roselli and Berardino Sciunzi.
Proc. Amer. Math. Soc. 135 (2007), 3217-3224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322752
Interpolating sequences for bounded analytic functions
Pablo Galindo and Alejandro Miralles.
Proc. Amer. Math. Soc. 135 (2007), 3225-3231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322753
On the moduli of convexity
A. J. Guirao and P. Hajek.
Proc. Amer. Math. Soc. 135 (2007), 3233-3240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322754
On Littlewood-Paley functions
Leslie C. Cheng.
Proc. Amer. Math. Soc. 135 (2007), 3241-3247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322755
On the growth of the number of periodic points for smooth self-maps of a compact manifold
Grzegorz Graff and Jerzy Jezierski.
Proc. Amer. Math. Soc. 135 (2007), 3249-3254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322756
Rate of $L^{2}$-concentration of blow-up solutions for critical nonlinear Schrödinger equation
Xiaoguang Li and Jian Zhang.
Proc. Amer. Math. Soc. 135 (2007), 3255-3262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322757
Hypercyclic property of weighted composition operators
B. Yousefi and H. Rezaei.
Proc. Amer. Math. Soc. 135 (2007), 3263-3271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322758
Non-accumulation of critical points of the Poincaré time on hyperbolic polycycles
Pavao Mardesic and Mariana Saavedra.
Proc. Amer. Math. Soc. 135 (2007), 3273-3282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322759
The limiting case of the Marcinkiewicz integral: growth for convex sets
N. Kruglyak and E. A. Kuznetsov.
Proc. Amer. Math. Soc. 135 (2007), 3283-3293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322760
Smale’s mean value conjecture and the coefficients of univalent functions
Anthony Conte, Ege Fujikawa and Nikola Lakic.
Proc. Amer. Math. Soc. 135 (2007), 3295-3300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322761
Poincaré series on bounded symmetric domains
Tatyana Foth.
Proc. Amer. Math. Soc. 135 (2007), 3301-3308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322762
The Weil-Petersson geometry on the thick part of the moduli space of Riemann surfaces
Zheng Huang.
Proc. Amer. Math. Soc. 135 (2007), 3309-3316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322763
Stability of periodic solutions for Lipschitz systems obtained via the averaging method
Adriana Buica and Aris Daniilidis.
Proc. Amer. Math. Soc. 135 (2007), 3317-3327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322764
Finite propagation speed and kernel estimates for Schrödinger operators
Christian Remling.
Proc. Amer. Math. Soc. 135 (2007), 3329-3340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322765
$4$ planes in $\mathbb R^{4}$
E. Batzies.
Proc. Amer. Math. Soc. 135 (2007), 3341-3347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322766
Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane
Jürgen Berndt and José Carlos Díaz-Ramos.
Proc. Amer. Math. Soc. 135 (2007), 3349-3357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322767
Stable constant mean curvature hypersurfaces
Maria Fernanda Elbert, Barbara Nelli and Harold Rosenberg.
Proc. Amer. Math. Soc. 135 (2007), 3359-3366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322768
Cross $i$-sections of star bodies and dual mixed volumes
Songjun Lv and Gangsong Leng.
Proc. Amer. Math. Soc. 135 (2007), 3367-3373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322769
Remark about scalar curvature and Riemannian submersions
John Lott.
Proc. Amer. Math. Soc. 135 (2007), 3375-3381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322770
Turing degrees of nonabelian groups
M. A. Dabkowska, M. K. Dabkowski, V. S. Harizanov and A. S. Sikora.
Proc. Amer. Math. Soc. 135 (2007), 3383-3391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322771
Some 3-manifolds and 3-orbifolds with large fundamental group
Marc Lackenby.
Proc. Amer. Math. Soc. 135 (2007), 3393-3402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322772
Erratum to “Weighted composition operator on the Fock space”
Sei-ichiro Ueki.
Proc. Amer. Math. Soc. 135 (2007), 3403-3403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2322773